Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 44, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2015, 6:43 PM MDT for Garden County, Nebraska. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 6:43 PM MDT (00:43 UTC)
- Expired
- Jun 1, 2015, 7:45 PM MDT
- In force
- 62 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Garden County, NE
The radar
The North Platte radar (KLNX), 165 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1007 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1294 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
376
WUUS53 KLBF 020043
SVRLBF
NEC069-020145-
/O.NEW.KLBF.SV.W.0044.150602T0043Z-150602T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM MDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 745 PM MDT
* AT 641 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF LISCO...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CRESCENT LAKE NWR AROUND 745 PM MDT.
OTHER LOCATIONS IN THE WARNING INCLUDE RICHARDSON LAKE...MUMPER AND
DEER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4149 10264 4171 10264 4192 10213 4138 10208
4146 10265 4148 10265
TIME...MOT...LOC 0043Z 244DEG 14KT 4160 10267
HAIL...1.00IN
WIND...60MPH
$$
SPRINGER3 follow-up statements
362
WWUS53 KLBF 020104
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
704 PM MDT MON JUN 1 2015
NEC069-020145-
/O.CON.KLBF.SV.W.0044.000000T0000Z-150602T0145Z/
GARDEN NE-
704 PM MDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GARDEN
COUNTY UNTIL 745 PM MDT...
AT 701 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
OSHKOSH...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
GARDEN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4149 10264 4171 10264 4192 10213 4138 10208
4146 10265 4148 10265
TIME...MOT...LOC 0104Z 256DEG 25KT 4150 10235
HAIL...1.00IN
WIND...60MPH
$$
SPRINGER304
WWUS53 KLBF 020122
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
722 PM MDT MON JUN 1 2015
NEC069-020145-
/O.CON.KLBF.SV.W.0044.000000T0000Z-150602T0145Z/
GARDEN NE-
722 PM MDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GARDEN
COUNTY UNTIL 745 PM MDT...
AT 721 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF OSHKOSH...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
GARDEN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4149 10264 4171 10264 4192 10213 4138 10208
4146 10265 4148 10265
TIME...MOT...LOC 0123Z 256DEG 25KT 4153 10218
HAIL...0.88IN
WIND...60MPH
$$
SPRINGER784
WWUS53 KLBF 020144
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM MDT MON JUN 1 2015
NEC069-020153-
/O.EXP.KLBF.SV.W.0044.000000T0000Z-150602T0145Z/
GARDEN NE-
744 PM MDT MON JUN 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GARDEN COUNTY WILL
EXPIRE AT 745 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
GARDEN COUNTY. HOWEVER...HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4149 10264 4171 10264 4192 10213 4138 10208
4146 10265 4148 10265
TIME...MOT...LOC 0143Z 256DEG 25KT 4156 10200
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:17 PM MDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 1, 5:17 PM MDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 617 PM CDT MON JUN 1 2015 .SYNOPSIS... ISSUED AT 311 PM CDT MON JUN 1 2015 H5 ANALYSIS FROM THIS MORNING HAD HIGH PRESSURE OVER NRN MEXICO WITH RIDGING EXTENDING NWD INTO THE NORTHERN ROCKIES. WEST OF THE RIDGE...A STRONG SHORTWAVE TROUGH WAS PUSHING INTO THE PACIFIC NW WITH 50 TO 90 METER HT FALLS NOTED FROM NRN CALIFORNIA INTO OREGON. EAST OF THE RIDGE...A TROUGH OF LOW PRESSURE EXTENDED FROM THE GREAT LAKES...SWD INTO THE DEEP SOUTH. ACROSS THE WESTERN HALF OF THE CONUS...A DECENT SHORTWAVE WAS NOTED OVER UTAH...WHICH HAS BEGUN TO FIRE OFF CONVECTION ACROSS THE ROCKIES OF COLORADO AND SERN WYOMING THIS AFTERNOON. SKIES WERE MOSTLY CLOUDY THIS MORNING AS THE CENTRAL AND WESTERN HALF OF THE FORECAST AREA WAS UNDER A THICK VEIL OF STRATUS. THESE CLOUDS HAVE SINCE BURNED OFF THIS AFTERNOON...LEADING TO MOSTLY CLEAR SKIES ACROSS THE FORECAST AREA. READINGS AS OF 2 PM CDT RANGED FROM 69 AT NORTH PLATTE TO 79 AT VALENTINE. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 311 PM CDT MON JUN 1 2015 MODELS HAVE FAIRLY GOOD HANDLE ON SENSIBLE WEATHER IN THE NEAR TERM. STRONG WARM AIR ADVECTION ON THE WEST SIDE OF THE SURFACE BOUNDARY OVER THE NEBRASKA PANHANDLE LATE THIS AFTERNOON. LOW STRATUS DECK IS FINALLY BREAKING UP AND MIXING WILL BEGIN IN EARNEST WITH TEMPERATURES INTO THE MID 70S. STRONG SOUTHEASTERLY FLOW WILL BECOME SOUTH AND THEN SOUTHWEST OVERNIGHT AS BOUNDARY MOVES EAST OUT OF THE PANHANDLE INTO THE SANDHILLS AND CENTRAL NEBRASKA BY TUESDAY MORNING. HAVE RETAINED ISOLATED CHANCES THUNDERSTORMS WITH SOME STRONG EARLY OVER THE NEBRASKA PANHANDLE WITH HEATING OF THE DAY. ECHOES ALONG THE FRONT RANGE THIS AFTERNOON. WITH STRONG ADVECTION WARM TEMPERATURES EXPECTED FOR OVER NIGHT LOWS...MAINLY IN THE 60S. STRATUS EXPECTED TO REDEVELOP EARLY TUESDAY MORNING BEHIND THE FRONT. HAVE GONE WITH PERSISTENCE BUT DO NOT BELIEVE VISIBILITY WILL BE A CONCERN. SOUTHERLY FLOW ACROSS NEBRASKA CONTINUES ON TUESDAY WITH SURFACE LOW MOVING INTO THE DAKOTAS. FORECAST AREA TO BE IN WARM SECTOR MOST OF THE DAY WITH DEW POINTS CLIMBING INTO THE 60S AND STRONG WAA CONTINUING THROUGH THE DAY. FAIRLY CAPPED SOUTH WITH BEST DYNAMICS OVER NORTHWEST NEBRASKA LATE AFTERNOON WITH HEATING OF THE DAY AND STRONGER MID LEVEL WAVE MOVES THROUGH THE WEST SOUTHWEST FLOW. HIGHS IN THE UPPER 70S TO LOW 80S. HAVE BACKED OFF FROM THE PREVIOUS ENHANCED TO SLIGHT RISK WITH LESS SHEAR. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 311 PM CDT MON JUN 1 2015 TUESDAY NIGHT THROUGH THURSDAY NIGHT...THE MAIN FORECAST CHALLENGES ARE PRECIPITATION CHANCES AND THE THREAT FOR SEVERE STORMS TUESDAY NIGHT...AS WELL AS WEDNESDAY NIGHT INTO THURSDAY. FOR TUESDAY NIGHT...CONVECTION IS EXPECTED TO INITIATE AT THE BEGINNING OF THE PERIOD ACROSS THE NORTHWESTERN CWA IN THE VICINITY OF THE DRYLINE AND APPG FRONTAL BOUNDARY. BULK SHEAR 00Z WEDNESDAY IS ON THE ORDER OF 30 TO 35 KTS OVER NORTHERN NEBRASKA...SO THERE IS SUPPORT FOR SUPERCELL THUNDERSTORMS. HOWEVER...LOW LEVEL HELICITIES ARE NOT OVERLY IMPRESSIVE...SO A LIMITED TORNADO THREAT IS EXPECTED WITH HAIL/WIND BEING THE MAIN SEVERE THREATS. ACTIVITY WILL CONGEAL INTO A MCS ACROSS NORTH CENTRAL NEBRASKA LATER TUESDAY EVENING...TRACKING SOUTHEAST AS IT FOLLOWS THE NOSE OF THE LOW LEVEL JET. FOR THE FORECAST...HAVE POSTED THE HIGHEST POPS AND QPF/S IN THE NORTH...AND EASTERN CWA...WITH LOWER CHANCES FOR PRECIPITATION IN THE SOUTHWEST WHERE THE ATM WILL BE CAPPED DURING THE AFTERNOON HOURS. I DID INCLUDE SOME ISOLATED POPS INVOF THE DRYLINE IN THE SWRN CWA...SHOULD ANY STORMS INITIATE ALONG THIS FEATURE DURING PEAK HEATING. AS THIS MCS DROPS INTO SOUTH CENTRAL AND SERN NEBRASKA TUESDAY NIGHT...IT WILL FORCE A FRONTAL BOUNDARY INTO NORTHERN KS WHERE IT WILL STALL FOR WEDNESDAY AND THURSDAY. LOOKING AT THE NAM AND GFS SOLNS FROM THIS MORNING...WAS NOT OVERLY IMPRESSED WITH THE NAM/S DEPICTION OF THE QPF FIELD WEDNESDAY AS THERE IS PERSISTENT PCPN ACROSS SWRN ANS SCENTRAL NEBRASKA. ATTM...BELIEVE THERE WILL BE A LULL IN PRECIP WEDNESDAY...BEFORE ANOTHER ROUND OF CONVECTION DEVELOPS IN FAR SWRN NEBRASKA/NW KS OR NERN COLORADO LATE WEDS AFTN/WEDS EVE INVOF THE FRONTAL BOUNDARY AND DRYLINE. THE SEVERE THREAT WEDNESDAY...AT LEAST FOR OUR SWRN ZONES...LOOKS MORE FAVORABLE THAN TUESDAY/S SETUP. LOW LEVEL HELICITIES ARE MORE FAVORABLE FOR TORNADOES...AS WELL AS STRONGER DEEP LAYER SHEAR. AGAIN...THE TORNADO THREAT WILL BE GREATEST ALONG THE FRONT AND INVOF THE TRIPLE POINT OFF TO THE SW OF LBF. NORTH OF THE FRONT...LARGE HAIL LOOKS PROBABLE GIVEN THE DEGREE OF ELEVATED CAPE AND WET BULB ZERO HTS OF 8000 TO 10000 FT AGL. SHIFTING TO THURSDAY...ANOTHER ROUND OF SEVERE STORMS APPEARS POSSIBLE ONCE AGAIN IN SWRN NEBRASKA. A SIMILAR SETUP EXISTS COMPARED TO WEDNESDAY/S WITH A NICE TRIPLE POINT OVER NWRN KS...SWRLY WINDS ALOFT...AND A WARM FRONTAL BOUNDARY ANCHORED ACROSS NRN KS. NOT A WHOLE LOT OF CHANGES WERE MADE TO THE INHERITED FCST WITH RESPECT TO POPS AS THE FCST HAD THE SITUATION HANDLED FAIRLY WELL. .LONG RANGE...FRIDAY THROUGH MONDAY...AN ACTIVE WET PATTERN WILL CONTINUE INTO THE WEEKEND. RIDGING ACROSS THE SOUTH CENTRAL CONUS WILL BEGIN TO BE SUPPRESSED THIS WEEKEND AS A NORTHERN STREAM SYSTEM DROPS SOUTH ACROSS THE NORTHERN PLAINS...WHILE A TROUGH OF LOW PRESSURE ALOFT LIFTS NNE INTO THE INTERMOUNTAIN WEST. SOME DRYING WILL BE POSSIBLE IN THE NORTHEAST BEHIND THE EXITING NORTHERN STREAM TROUGH SUNDAY NIGHT INTO MONDAY. HOWEVER...THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE CENTRAL AND WESTERN CWA...WHERE BETTER MOISTURE AND MID LEVEL FORCING EXISTS IN PROXIMITY TO THE APPG INTERMOUNTAIN WEST TROUGH. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 615 PM CDT MON JUN 1 2015 HIGH RESOLUTION SHORT RANGE PROJECTIONS INDICATE THAT THE THUNDERSTORMS IN WESTERN NEBRASKA ARE LIKELY TO DECREASE IN COVERAGE AS THEY APPROACH A VTN-MHN-OGA LINE. THE PROBABILITY OF A THUNDERSTORM AT LBF IS TOO LOW FOR A MENTION IN THE TERMINAL FORECAST. FOR VTN...IT APPEARS THAT A THUNDERSTORM HAS HIGHER THAN 40 PERCENT PROBABILITY OF BEING NEAR...SO WE HAVE INCLUDED VCTS IN THE TERMINAL FORECAST FOR VTN. WITH SOUTHEAST WIND AT 10-15KT...IT IS LIKELY THAT CEILINGS OF 1000-1500 FEET AGL WILL DEVELOP LATE TONIGHT SOUTH AND EAST OF A VTN-MHN-AIA LINE. THERE IS A POSSIBILITY...ABOUT 30 PERCENT PROBABILITY...THAT CEILINGS WILL BE BELOW 1000 FEET AGL. && .HYDROLOGY... ISSUED AT 311 PM CDT MON JUN 1 2015 NORTH PLATTE RIVER CONTINUES IN FLOOD STAGE FROM LISCO TO LEWELLEN WITH NEARLY STEADY LEVEL THE NEXT SEVERAL DAYS. THE SOUTH PLATTE RIVER OVER WESTERN NEBRASKA AND THE PLATTE RIVER FROM THE CONFLUENCE TO BRADY WILL REMAIN FAIRLY STEADY FOR THE NEXT COUPLE OF DAYS. ROSCOE AND BRADY CONTINUE WARNINGS WITH ELEVATIONS IN FLOOD THIS WEEK. THE SOUTH PLATTE RIVER AT NORTH PLATTE HAS FALLEN BELOW FLOOD STAGE SO HAVE CANCELED THE FLOOD WARNING FOR THE NORTH PLATTE AREA...BUT IT WILL CONTINUE HIGH THROUGH THE WEEK AND HAVE ISSUED A FLOOD ADVISORY FOR MINOR FLOODING...AROUND THE IRON EAGLE GOLF COURSE. CHECK WITH LATEST WARNING INFORMATION FOR CRESTS AND TIMES. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...POWER LONG TERM...CLB AVIATION...SPRINGER HYDROLOGY...POWER
Hazardous weather outlook, Jun 1, 2:29 PM MDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CDT MON JUN 1 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-022030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 329 PM CDT MON JUN 1 2015 /229 PM MDT MON JUN 1 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE OVER THE NEBRASKA PANHANDLE AND PORTIONS OF SOUTHWEST NEBRASKA THIS EVENING. THE THREAT AREA IS WEST OF A LINE FROM IMPERIAL TO HYANNIS OR WEST OF HIGHWAY 61. STORMS THAT DEVELOP WILL BE CAPABLE OF NICKEL HAIL AND 50 MPH WINDS. STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. RIVER LEVELS WILL CONTINUE TO RUN HIGH ALONG THE NORTH PLATTE...SOUTH PLATTE...AND PLATTE RIVER SYSTEMS. SEE THE LATEST FLOOD WARNING FORECASTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA TUESDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ALONG WITH HEAVY RAINFALL WITH ANY OF THE THUNDERSTORMS WHICH OCCUR THIS WEEK. ON WEDNESDAY THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS OVER SOUTHWEST NEBRASKA SOUTH OF A LINE FROM OGALLALA TO NORTH PLATTE AND A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE FROM OSHKOSH IN GARDEN COUNTY TO MASON CITY IN CUSTER COUNTY. THE MAIN THREAT WITH STORMS THAT DEVELOP WILL BE LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. OVER SOUTHWEST NEBRASKA IN THE ENHANCED RISK AREA THERE IS ALSO THE POSSIBILITY FOR ISOLATED TORNADOES. ON THURSDAY THERE IS A CHANCE FOR STRONG TO SEVERE STORMS OVER SOUTHERN NEBRASKA. LARGE HAIL...DAMAGING THUNDERSTORM WINDS AND HEAVY RAIN ARE ALL POSSIBLE. FLOODING CONCERNS WILL CONTINUE ALONG THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER AND MAIN STEM PLATTE RIVER THROUGH THE WEEK. THE POTENTIAL FOR HEAVY RAINFALL WILL EXIST THIS WEEK AND POSSIBLY NEXT WEEKEND...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING AND THIS RUNOFF COULD CAUSE RIVER LEVELS TO RISE IN SOME AREAS. SEE THE LATEST FLOOD WARNING FORECASTS FOR DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MP
In the hours before
Special weather statement, Jun 1, 5:52 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 552 PM MDT MON JUN 1 2015 NEZ004-022-023-056-020030- DEUEL NE-GARDEN NE-GRANT NE-SHERIDAN NE- 552 PM MDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SHERIDAN...EXTREME SOUTHWESTERN GRANT...GARDEN AND DEUEL COUNTIES UNTIL 630 PM MDT... AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF HAY SPRINGS TO 18 MILES SOUTHWEST OF LISCO TO 30 MILES WEST OF CROOK...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD AROUND 600 PM MDT. WALGREN LAKE STATE RECREATION AREA AROUND 610 PM MDT. KRAUSE LAKE...MILES LAKE AND ANTIOCH AROUND 620 PM MDT. WICKSON LAKE AROUND 625 PM MDT. RICHARDSON LAKE...TRALNOR LAKE...HIGHWAY 250 CROSSING THE NIOBRARA RIVER...DIAMOND LAKE...SMITH LAKE STATE WILDLIFE MANAGEMENT AREA... SNOW LAKE...LAKESIDE AND HERMAN LAKE AROUND 630 PM MDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 97. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 131. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 76 AND 96. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 118. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:25 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 65 min |
| Jun 2, 5:26 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 49 min |
| Jun 2, 5:45 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.